# SDR QMLA2021121720066

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 9,222 hours, 28,232 cycles
- Engine: 1E2
- Engine time: 9,275 hours, 16,898 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Condition: None
- Location: Module 3
- Part time: 9,275 hours, 16,898 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT LOSS OF ENG OIL PRESSURE FOR THE #2 ENG WAS INDICATED ON THE VEMD FLUCTUATING BETWEEN THE CAUTION AND LIMIT RANGE FOLLOWED BY A CAUTION ON THE CAD. I CALLED FOR THE EP CHECKLIST WHILE ESTABLISHING OEI. OEI WAS ESTABLISHED AND A RUN ON LANDING WAS PERFORMED TO THE NEAREST AIRPORT KCXO. POST FLIGHT NO OIL WAS FOUND IN THE #2 RESERVOIR SIGHT GAUGE
